Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 310, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 6, 2015, 6:46 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2015, 6:46 PM MDT (00:46 UTC)
- Expired
- Oct 6, 2015, 7:15 PM MDT
- In force
- 29 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 116 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 0.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
659
WUUS55 KABQ 070046
SVRABQ
NMC005-027-070115-
/O.NEW.KABQ.SV.W.0310.151007T0046Z-151007T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
646 PM MDT TUE OCT 6 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO...
CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 715 PM MDT
* AT 646 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
PICACHO...OR 26 MILES WEST OF ROSWELL...MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3324 10500 3340 10511 3360 10482 3333 10465
TIME...MOT...LOC 0046Z 241DEG 15KT 3336 10498
HAIL...1.00IN
WIND...60MPH
$$
341 follow-up statement
398
WWUS55 KABQ 070113
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
713 PM MDT TUE OCT 6 2015
NMC005-027-070123-
/O.EXP.KABQ.SV.W.0310.000000T0000Z-151007T0115Z/
LINCOLN-CHAVES-
713 PM MDT TUE OCT 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN AND CENTRAL
CHAVES COUNTIES WILL EXPIRE AT 715 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3324 10500 3340 10511 3360 10482 3333 10465
TIME...MOT...LOC 0112Z 241DEG 15KT 3336 10498
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 5:54 PM MDT, 52 minutes earlier.
Area forecast discussion, Oct 6, 5:54 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 PM MDT TUE OCT 6 2015 .AVIATION... 00Z TAF CYCLE UPPER LEVEL LOW CHURNING OVER AZ WILL CONTINUE TO PROVIDE ENOUGH LIFT AND INSTABILITY FOR SHRA AND TSRA TO CONTINUE INTO THE EVE AND OVERNIGHT OVER NM. MOST OF THE ACTIVITY WILL BE WEST OF THE CENTRAL MTN CHAIN THRU APPROX 04Z...BUT THEN MODELS SUGGEST THAT ANOTHER LARGE AREA OF PRECIP WILL DEVELOP OVER PORTIONS OF THE EC AND SE PLAINS THEREAFTER. A FEW STRONG TO SEVERE STORMS REMAIN POSSIBLE THRU THE EVE WITH LARGE HAIL AND DMGG WIND GUSTS THE MAIN THREATS. THE STRONGEST STORMS MAY PRODUCE PERIODS OF MVFR OR BRIEF IFR CIGS AND VSBYS AS WELL AS MT OBSCURATIONS. PATCHY FOG MAY DEVELOP BETWEEN 09Z AND 12Z WHERE BETTER RAINS OCCURRED TODAY. 34 && .PREV DISCUSSION...338 PM MDT TUE OCT 6 2015... .SYNOPSIS... COOL AND UNSETTLED WEATHER WILL CONTINUE THROUGH FRIDAY AS A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES SOUTHWEST NEW MEXICO FROM THE WEST...THEN TRACKS SOUTHWARD TO THE GULF OF CALIFORNIA. A BACK DOOR COLD FRONT WILL ALSO ARRIVE FROM THE NORTHEAST THURSDAY NIGHT AND FRIDAY. THROUGH FRIDAY...SOUTHEAST AND EAST CENTRAL AREAS MAY RECEIVE AROUND 3 INCHES OF ADDITIONAL RAINFALL...WITH AROUND 1 INCH OF RAIN ELSEWHERE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...AND LIGHTER AMOUNTS FARTHER WEST. THERE WILL BE A RISK OF STRONG TO SEVERE THUNDERSTORMS EACH DAY MAINLY ALONG AND SOUTH OF INTERSTATE 40. THE UPPER LOW IS FORECAST TO RETROGRADE WEST OF THE BAJA PENINSULA THIS WEEKEND ALLOWING DRIER AND WARMER WEATHER TO DEVELOP OVER NEW MEXICO. && .DISCUSSION... IT WILL BE DIFFICULT TO RULE OUT THUNDERSTORMS ANYWHERE TONIGHT AND ESPECIALLY THIS EVENING...BUT THE BEST MOISTURE AND INSTABILITY FAVORS SOUTHEAST AREAS. THERE APPEARS TO BE ENOUGH INSTABILITY AND SHEAR FOR SOME STRONG TO SEVERE THUNDERSTORMS...MAINLY SOUTH OF I-40. LIKE LAST NIGHT...SOUTH AND SOUTHEAST WINDS SHOULD BRING PATCHY FOG AND LOW CLOUDS TO EASTERN LOCATIONS SOUTH OF THE CAPROCK AND WEST OF THE CAPROCK TO THE CENTRAL MOUNTAIN CHAIN. THE UPPER LOW SHOULD REACH NEW MEXICOS BOOTHEEL BY WEDNESDAY ALLOWING SOME DRIER AND WARMER AIR OVER NW AREAS...BUT KEEPING SOUTHERN AND EAST CENTRAL AREAS SOCKED IN WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. AGAIN WEDNESDAY NIGHT...THE UPPER LOW SHOULD DRAW ENOUGH LOW LEVEL EASTERLY UPSLOPE FLOW OVER SOUTHEAST AND EAST CENTRAL AREAS FOR ANOTHER BOUT OF PATCHY FOG AND LOW CLOUDS INTO THURSDAY MORNING. A GUSTY EAST CANYON WIND WILL PROBABLY ALSO DEVELOP IN THE MIDDLE AND LOWER RIO GRANDE VALLEY WEDNESDAY NIGHT AND THURSDAY MORNING. THE EAST CANYON WIND MAY DIE DOWN SOME THURSDAY NIGHT...ONLY TO REDEVELOP FRIDAY WITH THE ARRIVAL OF THE BACK DOOR COLD FRONT. DRY WEATHER WILL TAKE OVER BY LATE SATURDAY AND SHOULD PERSIST THROUGH THE FIRST HALF OF THE COMING WORK WEEK AS THE UPPER LOW SHIFTS WESTWARD OVER THE PACIFIC OCEAN. HIGH TEMPERATURES SHOULD CLIMB ABOVE NORMAL AGAIN ALONG THE COLORADO BORDER STARTING SATURDAY...THEN SPREAD TO THE REMAINDER OF THE FORECAST AREA MONDAY THROUGH MID WEEK AS A STAUNCH HIGH PRESSURE SYSTEM BUILDS OVER THE AREA. 44 && .FIRE WEATHER... AS OF MID AFTN A POTENT CLOSED UPPER LVL LOW WAS CENTERED NEAR LAS VEGAS NV...MOVING SLOWLY TO EAST. FCST MODELS STILL AGREE PRETTY WELL WITH THE TRACK OF THIS SYSTEM EAST THEN SE ACROSS WEST CENTRAL INTO SE AZ BY ROUGHLY MIDDAY WED. ENOUGH MOISTURE AND DYNAMIC LIFT IN ADVANCE OF THIS SYSTEM WILL CONTINUE TO TRIGGER SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND STORMS THROUGH THIS EVE...WITH SOME DIMINISHMENT IN COVERAGE AND INTENSITY LATER TONIGHT. WIDESPREAD WETTING RAINS ARE STILL LOOKING PRETTY LIKELY NEARLY ALL AREAS LATE THIS AFTN THROUGH WED NIGHT WITH HEAVY RAINFALL AMOUNTS GREATER THAN AN INCH MOST LIKELY ACROSS THE EAST- CENTRAL PLAINS...THOUGH OTHERWISE MOST ANY LOCALE NEAR AND ESPEC SOUTH OF INTERSTATE 40 MAY SEE MORE ISOLATED INCH OR GREATER AMTS. WED NIGHT THROUGH THU NIGHT WILL SEE THE LOW DROP SOUTHWARD INTO NW MEXICO WHICH WILL SLOWLY SPREAD THE MORE SIGNIFICANT AND WIDESPREAD RAIN INTO THE SE THIRD TO PERHAPS HALF OF THE STATE. PERIOD OF MODERATE EAST WINDS BELOW CANYONS INTO THE MID RIO GRANDE VALLEY IS POSS WED NIGHT AND INTO THU AS A FAIRLY DEEP LAYER OF E TO SE WINDS COME INTO PLACE OVER THIS AREA DUE TO CIRCULATION AROUND THE UPPER LOW. THEREAFTER...INTO THE WEEKEND...UPPER LOW WILL START EASING BACK WESTWARD AS HIGH PRESSURE ALOFT BUILDS OVER SOUTHERN NM. EXTENDED MODELS GENERALLY AGREE THAT THE THE CLOSED LOW WILL EVENTUALLY GET PICKED BACK UP BY THE WESTERLIES AND HEAD BACK TOWARD NM OR THE GREAT BASIN LATTER HALF OF NEXT WEEK. THIS SCENARIO SHOULD BRING BACK A PERIOD OF AT LEAST MODERATELY ABOVE NORMAL DAYTIME TEMPS FOR EARLY TO MID WEEK NEXT WEEK. VENTILATION RATES WILL BECOME FAIR TO GOOD OVER MUCH OF THE FORECAST AREA WED WITH SOME POOR POCKETS NEAR AND JUST EAST OF THE CENTRAL MTN CHAIN. SOME IMPROVEMENT MAINLY WEST AND CENTRAL THU...FOLLOWED BY WORSENING RATES IN THIS SAME GENERAL AREA INTO THE WEEKEND DECREASE FRIDAY THROUGH THE WEEKEND. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 6, 5:01 AM MDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 501 AM MDT TUE OCT 6 2015 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 501 AM MDT TUE OCT 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE SOUTHWEST MOUNTAINS...LOWER RIO GRANDE VALLEY... SOUTH CENTRAL HIGHLANDS AND UPPER TULAROSA VALLEY. LARGE HAIL WILL BE THE PRIMARY THREAT. IN ADDITION...A FEW STRONG STORMS ARE LIKELY ACROSS CENTRAL AND WESTERN PORTIONS OF THE AREA WITH THE POTENTIAL FOR SIGNIFICANT ACCUMULATION OF SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY ACROSS SOUTHEAST PORTIONS OF THE AREA. IN ADDITION...THE THREAT FOR LOCALLY HEAVY RAINFALL WILL TREND UP LATE WEDNESDAY THROUGH THURSDAY ACROSS THE SOUTHEAST AND SOUTH CENTRAL MOUNTAINS...WITH THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH MAY BECOME NECESSARY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR AREAS BETWEEN GLENWOOD... SOCORRO AND CARRIZOZO. 11
In the hours before
Special weather statement, Oct 6, 4:11 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT TUE OCT 6 2015
NMZ507-062245-
WEST CENTRAL HIGHLANDS-
411 PM MDT TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND
NORTHWESTERN VALENCIA COUNTIES UNTIL 445 PM MDT...
AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF ACOMA PUEBLO...OR 19 MILES
SOUTH OF LAGUNA PUEBLO...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAGUNA PUEBLO AND MESITA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 112 AND 127.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
&&
LAT...LON 3509 10738 3494 10708 3493 10711 3489 10712
3487 10708 3482 10708 3464 10738 3472 10751
3474 10751 3477 10754
TIME...MOT...LOC 2210Z 216DEG 19KT 3476 10742
40Special weather statement, Oct 6, 4:33 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 433 PM MDT TUE OCT 6 2015 NMZ512-514-517-518-062300- SANTA FE METRO AREA-LOWER CHAMA RIVER VALLEY-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 433 PM MDT TUE OCT 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANTA FE COUNTY UNTIL 500 PM MDT... AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SANTA FE...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SANTA FE...POJOAQUE...RIO EN MEDIO IN SANTA FE COUNTY...HYDE MEMORIAL STATE PARK...NAMBE PUEBLO...COWLES...TESUQUE...CUNDIYO...RIO CHIQUITO AND CHUPADERO. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 278 AND 283. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS ASPEN BASIN CAMPGROUND...BIG TESUQUE CAMPGROUND...BLACK CANYON CAMPGROUND...HOLY GHOST CAMPGROUND...PANCHUELA CAMPGROUND...SANTA FE SKI AREA...AND HYDE MEMORIAL STATE PARK. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. && LAT...LON 3559 10602 3572 10617 3601 10585 3581 10563 TIME...MOT...LOC 2232Z 228DEG 26KT 3571 10603 40
Special weather statement, Oct 6, 4:40 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT TUE OCT 6 2015
NMZ506-507-062315-
WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
440 PM MDT TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA...
NORTHWESTERN BERNALILLO AND SOUTH CENTRAL SANDOVAL COUNTIES UNTIL 515
PM MDT...
AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MESITA...OR NEAR LAGUNA PUEBLO...MOVING
NORTH AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAGUNA PUEBLO...MARQUEZ...MESITA...NEW LAGUNA...CEBOLLETITA...
PAGUATE...BIBO...SEBOYETA...TOHAJIILEE AND PARAJE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 107 AND 125.
OTHER LOCATIONS AFFECTED INCLUDE MARQUEZ WILDLIFE AREA AND WATER
CANYON WILDLIFE AREA.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
&&
LAT...LON 3539 10746 3526 10698 3523 10697 3489 10727
3492 10752
TIME...MOT...LOC 2240Z 199DEG 29KT 3500 10734
40Special weather statement, Oct 6, 4:43 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 PM MDT TUE OCT 6 2015
NMZ508-509-062315-
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
443 PM MDT TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
515 PM MDT...
AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALMA...OR 25 MILES NORTHWEST OF BUCKHORN...
MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RESERVE...SAN FRANCISCO PLAZA...GLENWOOD...MOGOLLON...PLEASANTON AND
ALMA.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
&&
LAT...LON 3343 10905 3379 10881 3342 10838 3341 10838
3322 10894 3332 10905
TIME...MOT...LOC 2243Z 229DEG 38KT 3335 10895
40Special weather statement, Oct 6, 5:57 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 PM MDT TUE OCT 6 2015 NMZ523-070030- CENTRAL HIGHLANDS- 557 PM MDT TUE OCT 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND NORTHEASTERN TORRANCE COUNTIES UNTIL 630 PM MDT... AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF CLINES CORNERS...OR 28 MILES EAST OF MORIARTY...MOVING NORTH AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN SAN MIGUEL AND NORTHEASTERN TORRANCE COUNTIES. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 219 AND 232. HIGHWAY 285 BETWEEN MILE MARKERS 241 AND 248. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3489 10543 3490 10565 3527 10569 3525 10536 TIME...MOT...LOC 2357Z 182DEG 23KT 3498 10554 34
Special weather statement, Oct 6, 6:15 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT TUE OCT 6 2015
NMZ539-070045-
EASTERN LINCOLN COUNTY-
615 PM MDT TUE OCT 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
645 PM MDT...
AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PICACHO...OR 32 MILES EAST OF RUIDOSO...
MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PICACHO AND SUNSET.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3331 10526 3352 10500 3339 10488 3331 10489
3330 10490 3323 10490 3315 10513
TIME...MOT...LOC 0015Z 233DEG 15KT 3328 10513
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 6:15 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Oct 6, 7:14 PM MDT | Special Weather Statement | ABQ | Chaves | 31 min |
| Oct 6, 7:19 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Oct 6, 7:35 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 25 min |
| Oct 6, 7:37 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| Oct 6, 8:00 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 27 min |
| Oct 7, 3:40 AM MDT | Flash Flood Watch | ABQ | 37 hr | |
| Oct 7, 10:42 AM MDT | Special Weather Statement | ABQ | 33 min | |
| Oct 7, 11:05 AM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Oct 7, 1:52 PM MDT | Special Weather Statement | ABQ | De Baca | 38 min |
| Oct 7, 2:35 PM MDT | Special Weather Statement | ABQ | Roosevelt | 40 min |
| Oct 7, 2:47 PM MDT | Special Weather Statement | ABQ | Roosevelt | 43 min |
| Oct 7, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 47 min |
| Oct 7, 3:17 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| Oct 7, 3:49 PM MDT | Special Weather Statement | ABQ | Curry | 41 min |
| Oct 7, 4:09 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 111 min |
| Oct 7, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 44 min |
| Oct 7, 5:44 PM MDT | Flash Flood Warning | ABQ | Curry, Roosevelt | 91 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.